# SDR 2A6D201508284600

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N913SM
- Make and model: Snias AS350B3
- Aircraft serial: 4600
- Aircraft time: 1,964 hours, 5,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK EMANATING FROM ONE AIRFRAME BOLT HOLE WHERE THE AFT FUEL CELL SADDLE BOLTS TO THE AIRFRAME WAS DISCOVERED DURING A VISUAL LOOK IN THE LT BAGGAGE AREA.  TWO MORE CRACKS WERE SUBSEQUENTLY DISCOVERED IN THE AIRFRAME, ONE CRACK ON THE RT AFT SIDE OF THE SADDLE MOUNT & ONE CRACK ON THE FWD RIGHT SIDE SADDLE MOUNT.
